I've never missed a dose of birth control since I've started taking it over a year ago but I have however, forgotten to take it regularly at the same time each day. Over the course of a month I've developed some severe acne along the side areas of my chin. I usually get a couple pimples during the time of my period and they usually go away after a few days or so but it seems my acne is on progressing and getting worse. I've tried different cleansers, toners, lotions, you name it. Nothing seems to be working. The only thing I can come up with is my birth control. I take Generes FE. I believe it's low to moderate control as well. I'm wondering, can not taking your birth control regularly everyday at the same time have a possible connection to my acne breakouts? I'm not on any other medication besides birth control and haven't changed any of my daily routines. I would appreciate some advice.
It is possible that the hormones bouncing around are causing the zits. With the pill, the hormones don't stay in your body more then 24 hrs, so if you take your pills late, that's a time you don't have them in your body. Then you take the pill and send the level back up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2010 • 1 answer
Updated 30 Sep 2010 • 1 answer
Updated 10 Feb 2011 • 1 answer
Updated 11 Feb 2018 • 2 answers
Updated 17 Mar 2014 • 1 answer